# SDR M7KA0810084433

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N854MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4433
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5200 · Doors
- Part: Pin
- Condition: Dislodged
- Location: Hinge
- Component: Hinge
- Component part number: 350A21121701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN FALLING OUT DURING ROUTINE INSPECTION. (K)
